# SDR DHL9780526C

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Screw
- Condition: Broken
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT WING I/B FLAP ICE BREAKER I/B HINGE BROKEN.  REMOVED BREAKER FOUND HINGE NOT  BROKEN, SCREWS BROKEN.  REMOVED AND INSTALLED PER SRM 51-3-3.
